# SDR AUS20030843

- Difficulty date: August 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Limit Switch
- Part number: V31001
- Condition: Failed
- Location: Engine/Transmiss
- Part time: 1,269 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ACTUATOR UP LIMIT SWITCH FAILED.
